Go to:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Start > Publications > View > On the optimal parameter of a self-concordant barrier over a symmetric cone
Publication

On the optimal parameter of a self-concordant barrier over a symmetric cone

Title
On the optimal parameter of a self-concordant barrier over a symmetric cone
Type
Article in International Scientific Journal
Year
2006
Authors
Domingos Moreira Cardoso
(Author)
Other
The person does not belong to the institution. The person does not belong to the institution. The person does not belong to the institution. Without AUTHENTICUS Without ORCID
Luís Almeida Vieira
(Author)
FEUP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page Without ORCID
Journal
Vol. 169
Pages: 1148-1157
ISSN: 0377-2217
Publisher: Elsevier
Indexing
Scientific classification
FOS: Engineering and technology > Other engineering and technologies
CORDIS: Physical sciences > Mathematics > Algebra ; Physical sciences > Mathematics > Applied mathematics > Operations research
Other information
Authenticus ID: P-004-MQM
Abstract (EN): The properties of the barrier F(x) = -log(det(x)), defined over the cone of squares of a Euclidean Jordan algebra, are analyzed using pure algebraic techniques. Furthermore, relating the Caratheodory number of a symmetric cone with the rank of an underlying Euclidean Jordan algebra, conclusions about the optimal parameter of F are suitably obtained. Namely, in a more direct and suitable way than the one presented by Guler and Tuncel (Characterization of the barrier parameter of homogeneous convex cones, Mathematical Programming 81 (1998) 55-76), it is proved that the Caratheodory number of the cone of squares of a Euclidean Jordan algebra is equal to the rank of the algebra. Then, taking into account the result obtained in the same paper where it is stated that the Caratheodory number of a symmetric cone Q is the optimal parameter of a self-concordant barrier defined over Q, we may conclude that the rank of every underlying Euclidean Jordan algebra is also the self-concordant barrier optimal parameter.
Language: English
Type (Professor's evaluation): Scientific
Contact: dcardoso@mat.ua.pt; lvieira@fe.up.pt
No. of pages: 10
Documents
We could not find any documents associated to the publication.
Related Publications

Of the same authors

Representação Quadrática de uma Álgebra de Jordan (2003)
Technical Report
Domingos Moreira Cardoso; Luís Almeida Vieira
Conceitos e resultados sobre Álgebras de Jordan (2003)
Technical Report
Domingos Moreira Cardoso; Luís Almeida Vieira
Barreira Autoconcordante no Cone dos quadrados de uma Àlgebra de Jordan Euclidiana (2000)
Technical Report
Luís Almeida Vieira; Domingos Moreira Cardoso
Barreira Autoconcordante no Cone dos Quadrados de umá Algebra de Jordan Euclidiana (2000)
Educational Publication
Luís Almeida Vieira; Domingos Moreira Cardoso
Euclidean Jordan Algebras with Strongly Regular Graphs (2004)
Article in International Scientific Journal
Domingos Moreira Cardoso; Luís Almeida Vieira

See all (6)

Of the same journal

Retail shelf space planning problems: A comprehensive review and classification framework (2021)
Another Publication in an International Scientific Journal
Teresa Bianchi Aguiar ; Alexander Hübner; Maria Antónia Carravilla; José Fernando Oliveira
Irregular packing problems: A review of mathematical models (2020)
Another Publication in an International Scientific Journal
Aline A. S. Leão; Franklina M. B. Toledo; José Fernando Oliveira; Maria Antónia Carravilla; Ramón Alvarez-Valdés
Digitalization and omnichannel retailing: Innovative OR approaches for retail operations (2021)
Another Publication in an International Scientific Journal
Alexander Hübner; Pedro Amorim; Jan Fransoo; Dorothee Honhon; Heinrich Kuhn; Victor Martinez de Albeniz; David Robb
Cutting and packing (2007)
Another Publication in an International Scientific Journal
Jose Fernando Oliveira; Rua Dr. Roberto Frias; Gerhard Wascher
2DCPackGen: A problem generator for two-dimensional rectangular cutting and packing problems (2014)
Article in International Scientific Journal
Elsa Silva; Jose F Oliveira; Gerhard Waescher

See all (82)

Recommend this page Top
Copyright 1996-2023 © Reitoria da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z  I Guest Book
Page created on: 2023-02-08 18:19:39 | Acceptable Use Policy | Data Protection Policy | Complaint Portal